# SDR ASOA2012122102717

- Difficulty date: December 4, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,254 hours, 16,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280.00, FLOORBEAM CORRODED.  INSTALLED FLOORBEAM IAW REP 670-53-11-074.  REPAIRED IAW REO 670-53-11-047 AND REO 670-53-11-040, REV E.
